MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD LEVEL SENSOR ASSEMBLY

SPECTRUM MEDICAL LTD LEVEL SENSOR ASSEMBLY
Model Number QLV1
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
User reported that the level sensors were not working correctly.The level sensor correctly triggered protected level, but not the safe level.There was no patient harm; however, this type of event is considered reportable.
 
Additional Manufacturer Narrative
Investigation did not find visible damage to the sensor.The sensor performed as expected when attached to a reservoir; however, it was noted that when manipulating the cable to different positions, the sensor would stop working.It was determined that wear to the internal cable caused the issue.Therefore, the sensor was scrapped to prevent further use.

Brand Name
LEVEL SENSOR ASSEMBLY
Common Device Name
LEVEL SENSOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key23849864
Report Number3006073153-2025-00313
Device Sequence Number9526859
Product Code DRY
UDI-Device Identifier05060434420893
UDI-Public05060434420893
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQLV1
Device Catalogue Number43-000889-00
Device Lot NumberQLV1000340
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown